EconPapers    
Economics at your fingertips  
 

A Geometric Representation of the Frisch-Waugh-Lovell Theorem

Walter Sosa Escudero ()

Department of Economics, Working Papers from Departamento de Economía, Facultad de Ciencias Económicas, Universidad Nacional de La Plata

Pages: 8 pages
Date: 2001-03
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.depeco.econo.unlp.edu.ar/wp/wp-content/uploads/2017/05/doc29.pdf (application/pdf)

Related works:
Working Paper: A Geometric Representation of the Frisch-Waugh-Lovell Theorem (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:lap:wpaper:029

Access Statistics for this paper

More papers in Department of Economics, Working Papers from Departamento de Economía, Facultad de Ciencias Económicas, Universidad Nacional de La Plata Contact information at EDIRC.
Bibliographic data for series maintained by Diego Fernandez Felices ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-31
Handle: RePEc:lap:wpaper:029